# SDR ZZDA2011288

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME SECTION, STA 1002, LONG 30, CORROSION.  ACCOMPLISHED FRAME SECTION REPLACEMENT PER B717 SRM 51-41-02 AND 51-41-05 AND BOEING DWG PL9957739-151.
